Facebook Pixel
EmpowHER Guest

Period every 2 weeks

By Anonymous July 9, 2016 - 6:06pm
Rate This

Up until May my periods were always regular. Always came at the end of the month, I even had a period tracker to keep track. When my period was 15 days late in May I thought I was pregnant. I wasn't. My period finally came in the middle of June, it was heavy like normal. I thought everything was fine. But then it came again A week after the last one ended and that one was heavy as well. But I had taken a Plan B pill a couple days before and read that that can cause bleeding. It's been 2 weeks and today I was having horrible cramps on my right lower abdomin. Along with vaginal pain so I thought it may be a kidney infection or something. When I went to the bathroom and whipped I saw blood. I'm on my period again. I'm extremely worried because this is not normal for me. HELP!

Add a Comment1 Comments


Hello and welcome to EmpowHer,
The vaginal bleeding you are experiencing is the side effects of the emergency contraception. It is not your regular period. Other side effects can include: tender breasts, cramping, and nausea.
It may also disrupt your next menstrual period.

July 10, 2016 - 11:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!